# SDR GLBA2012102200083

- Difficulty date: October 20, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- Aircraft time: 32,964 hours, 39,327 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Web
- Part number: 1016200009
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 32,964 hours, 39,327 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION,  FOUND A CRACK IN THE AFT HORIZONTAL STAB WEB AT THE 2 O'CLOCK POSITION, .125" IN LENGTH.  MX REPAIRED THE AFFECTED AREA IAW EO 12-1900-55-049.  MAJOR REPAIR.
